# SDR IPXA2025060378665

- Difficulty date: May 26, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,636 hours, 24,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146T560967
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FILLER WITH CORROSION DAMAGE AT STA 1599 LBL 60 IN CEILING AREA OF BULK CARGO.REMOVED DAMAGE FILLER I.A.W SRM 51-40-02-0G REV.92. PERFORMED CHROMIC ACID ANODIZE I.A.W. EGAT WORK SHEET NO.:50362 STEP 7 AND SPWPS-AN-004 REV.26 AND SPDS-AN-001 REV.41. FABRICATE FILLER (P/N: 146T5609-67) PER BOEING DRAWING 146T5609 SH 7 REV:"-", PL REV. "AA" AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 11.INSTALLED FABRICATE FILLER I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SH 5 REV: C.
